# SDR 04FDEA01220

- Difficulty date: May 11, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: ARC2166505
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B FLAP I/B ROLLER SPINDLE WORN AND HAS CORROSION.  REMOVED AND REPLACED SPINDLE IAW W/C E 8-5750-7-5000 AT MAE.
